# SDR ASAA2014041907496

- Difficulty date: April 19, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 30,013 hours, 8,835 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 476846
- Condition: Malfunctioned
- Location: Ram Air Inlet
- Part time: 446 hours, 142 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED DURING RECALL AND DOES RESET.  ACFT GROUNDED.  REPLACED LT RAM AIR INLET ACTUATOR AS REQUIRED.  PERFORMED OPS CHECK, OPS CHECKED GOOD, RAN BITE CHECK,  NO FAULTS FOUND, REF AMM 21-51-21-400-801.
